Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 23, Pages 3739-3750
http://dx.doi.org/10.1155/IJMMS.2005.3739

Coset enumeration of groups generated by symmetric sets of involutions

Department of Mathematics and Computer Science, Faculty of Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 4 June 2005; Revised 9 October 2005

Copyright © 2005 Mohamed Sayed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Mohamed Sayed, “Combinatorial method in the coset enumeration of symmetrically generated groups,” International Journal of Computer Mathematics, vol. 85, no. 7, pp. 993–1001, 2008. View at Publisher ยท View at Google Scholar